Q. What can cause less dense beard?

Answered by
Dr. Atishay Bukharia
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 15, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a 23 year old male. My height is 5'8" and weight is 63 kg. I am currently not using any kind of medicine. My beard is not growing completely and I notice less growth on my mustache. Please help me.

#

Hi,

Welcome to icliniq.com.

  • There are two main causes of decreased beard hairs:
  1. Genetic. 
  2. Hormonal imbalance.
  • We cannot do anything more in genetics case, but we definitely can rectify the endocrinology cause.
  • So, you need to go for a few investigations such as serum free testosterone, serum DHEAS (dihydroepiandrosterone) and serum SHBG (sex hormone-binding globulin).
  • Get a review with reports.

Revert back with the reports to a dermatologist online -->https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Related Questions:
Please look at my reports and explain the reason for dizziness.

The pathophysiology is that the segment of an embryo which forms the area of craniovertebral junction has some genetic defects ...   Read full

Can I have testosterone blockers to prevent testosterone production?

.. me make sure that I have understood your query. Basically you are a male and want to remain as a male but you need to avoid the manly transition and retain your feminine look. Please correct me if I am wrong. Well, there are many ways to do that. ...   Read full

Would low testosterone affect erection?

I am getting erection in the morning ... These herbal supplements will help with strong erection ...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What are Jkb antibodies?

Query: Hi doctor,I received a notice after my child's birth as I am positive for Jkb antibodies. Is there a treatment for this? What can a doctor do for this? Does this affect future pregnancy? Where does this come from? How did I get it? I have always been anemic and had Iron supplement. I am not sure whe...  Read Full »

Is it advisable to go for copper-T for hormonal imbalance and menstrual disorder?

Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w...  Read Full »

Will using Restreta tablet for three months cause hormonal imbalance?

Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo...  Read Full »

Also Read


Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
I am suffering from dry and scaly scalp. Is that scalp psoriasis?
Hello doctor, I am suffering from dry, scaly patches on the scalp for the last six to eight months. Since childhood, I h...  Read more»
Birth Control Methods - Facts, and Types
Devices or treatments done to prevent unwanted pregnancy are called birth control methods.In this article, I am going to...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.